# SDR AUS20020293

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 182P
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FORWARD DOORPOST BULKHEAD CRACKED. FOUND DURING INSPECTION IAW AD/C180/75 A2.
